# SDR FDEA201605121542

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 88,100 hours, 35,867 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Controller
- Part number: 4059021903
- Part serial: 97080460
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD 1 OFF ALERT ILLUMINATED IN FLIGHT.  QTY REMAINED ABOVE 7.1 FOR DURATION OF FLIGHT.  PSI WAS 0, NO FAULTS FOUND ON ARRIVAL.  TROUBLE SHOT IAW FIM 29-10-00-2.  R & R HYD SYS CONTROLLER PN REMOVED 4059021-903 & SN 97080460 IAW AMM 29-08-01-2.  RTS SATISFACTORY, ENG RUN PERFORMED WITH NO DEFECTS NOTED.  ACFT OK TO CONTINUE.
